国家自然科学基金(s10271113&10501041)

作品数:1被引量:2H指数:1
导出分析报告
相关期刊:《Science China Mathematics》更多>>
相关主题:HOPFGAUSSIANFIELDSCOALGEBRAALGEBRA更多>>
相关领域:理学更多>>
-

检索结果分析

结果分析中...
条 记 录,以下是1-1
视图:
排序:
Monomial Hopf algebras over fields of positive characteristic被引量:2
《Science China Mathematics》2006年第3期320-329,共10页LIU Gongxiang & YE Yu Institute of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing 100080, China Department of Mathematics, University of Science and Technology of China, Hefei 230026, China 
supported by the Program for New Century Excellent Talents in University(Grant No.04-0522);the second author was supported by the National Natural Science Foundation of China(Grant Nos.10271113&10501041);the Doctoral Foundation of the Chinese Education Ministry.
In this paper, we study the structures of monomial Hopf algebras over a field of positive characteristic. A necessary and sufficient condition for the monomial coalgebra Cd(n) to admit Hopf structures is given here, a...
关键词:monomial coalgebra  GAUSSIAN BINOMIAL coefficient  monomial HOPF algebra. 
检索报告 对象比较 聚类工具 使用帮助 返回顶部